Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 68 No. 2 (2016)
Vol. 68 No. 2 (2016)
Published:
25.02.2016
Research articles
The coefficients of power expansion and
a
-points of an entire function with Borel exceptional value
I. V. Andrusyak, P. V. Filevych
147-155
PDF (Ukrainian)
Sequential closure of the space of jointly continuous functions in the space of separately continuous functions
H. A. Voloshyn, V. K. Maslyuchenko
156-161
PDF (Ukrainian)
Initial-boundary-value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions
A. L. Gladkov, T. V. Kavitova
162-174
PDF (Russian)
Lehmer sequences in finite groups
Ö. Deveci, E. Karaduman
175-182
PDF
Generalized derivations and commuting additive maps on multilinear polynomials in prime rings
Filippis V. De, B. Dhara, G. Scudo
183-201
PDF
Preacyclicity over the rings with infinite fields of residues
B. R. Zainalov
202-216
PDF (Russian)
Topological conjugate piecewise linear unimodal mappings of an interval into itself
V. V. Kirichenko, M. V. Plakhotnyk
217-226
PDF (Ukrainian)
Sharp Remez-type inequalities for differentiable periodic functions, polynomials and splines
V. A. Kofanov
227-240
PDF (Russian)
Inverse problem in the space of generalized functions
G. P. Lopushanskaya, A. O. Lopushanskyi, V. Rapita
241-253
PDF (Ukrainian)
Trees as set levels for pseudoharmonic functions in the plane. II
E. O. Polulyakh
254-270
PDF (Ukrainian)
Relationship between normalized tensors of two regular networks on the surfaces in the Euclidean space
E
3
I. V. Potapenko
271-277
PDF (Ukrainian)
Generalized kernels of the Toeplitz type for exponentially convex functions
O. B. Chernobai
278-288
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians